MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1001/archderm.142.11.1477

Медицинская библиотека · Archives of dermatology · 2006

Hair depigmentation during chemotherapy with a class III/V receptor tyrosine kinase inhibitor.

Routhouska Shannon, Gilliam Anita C, Mirmirani Paradi

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

BACKGROUND

Hair pigmentation is regulated by several factors including the interaction of the ligand stem cell factor (SCF) with its class III receptor tyrosine kinase, c-kit. An interruption of SCF/c-kit signal transduction results in hair depigmentation.

OBSERVATIONS: A 69-year-old white woman developed hair depigmentation and fine-textured hair while being treated with the phase I chemotherapeutic agent GW786034, a class III/V receptor tyrosine kinase inhibitor. Discontinuation of therapy resulted in a reversal of these hair changes.

CONCLUSIONS

Treatment with oral GW786034 resulted in reversible hair depigmentation and change in hair growth rate and texture, which were most likely due to an incomplete inhibition of SCF/c-kit signaling, although the exact mechanism is unknown. It would be intriguing to investigate topical tyrosine kinase inhibitors as a treatment for unwanted body hair.

Для цитирования: Routhouska Shannon, Gilliam Anita C, Mirmirani Paradi. Hair depigmentation during chemotherapy with a class III/V receptor tyrosine kinase inhibitor.. Archives of dermatology. 2006. DOI: 10.1001/archderm.142.11.1477.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.